Recursive estimation for some nonstationary processes

Ordoukhani, N., Thavaneswaran, A., Samanta, M. . Calcutta Statistical Association Bulletin 1996. 46 :159-167

Locate this article in:

Bibtex

@article{CIS-131735,
  Author = {Ordoukhani, N. and Thavaneswaran, A. and Samanta, M.},
  Title = {Recursive estimation for some nonstationary processes},
  Journal = {Calcutta Statistical Association Bulletin},
  Volume = {46},
  Year = {1996},
  Pages = {159--167},
  Keywords = {Time series, Missing data}
}

Similar articles